# SDR COMA0160935

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 7,802 hours, 7,963 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bushing
- Part number: 600210617
- Part serial: NSN
- Condition: Faulty
- Location: L/H Vert Stab Lu
- Part time: 7,802 hours, 7,963 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER, L/II HORIZONTAL ATTACH LUG BUSHING MIGRATED.REPLACED BUSHING P/N #600-21061-7 IAW SERVICE BULLETIN 601R-55-007, REF MAINT LOG PAGE #243117 AND COMAIR W/O #169071.
